# SDR AU990699

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 501100032
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SPAR CAP CONTAINED EXFOLIATION CORROSION.
